# SDR SIMA20150514002

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 40,514 hours, 33,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT MARKING SIGN INOPERATIVE.  R & R SERVICE DOOR EXIT SIGN.  OPERATIONS CHECKED GOOD AMM 33-50-14.
